# SDR JJB2001F00003

- Difficulty date: September 8, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: VE389
- Engine: Pwa PT6A65AR
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 1189200403
- Condition: Missing
- Location: Fuel System
- Part time: 2,483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, (FUEL TANK INSPECTION) FOUND RIGHT AFT TRANSFER PUMP FUEL STRAINER AND HOSE NOT INSTALLED ON AIRCRAFT.  NOTE:  NOT INSTALLED BY MFG.
